BibTeX record journals/tcs/HuwigP90

download as .bib file

@article{DBLP:journals/tcs/HuwigP90,
  author    = {Hagen Huwig and
               Axel Poign{\'{e}}},
  title     = {A Note on Inconsistencies Caused by Fixpoints in a Cartesian Closed
               Category},
  journal   = {Theor. Comput. Sci.},
  volume    = {73},
  number    = {1},
  pages     = {101--112},
  year      = {1990},
  url       = {http://dx.doi.org/10.1016/0304-3975(90)90165-E},
  doi       = {10.1016/0304-3975(90)90165-E},
  timestamp = {Wed, 07 Sep 2011 12:13:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HuwigP90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}